# SDR IPXA2015011685315

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, GEAR LEVER IN UP POSITION RECEIVED GEAR DISAGREE EICAS WITH GEAR WARNING ACCOMPLISHED FIM 32-30-00-815, BLOCKS 1,11,22.  NO GEAR DISAGREE CONDITION OCCURED AT GEAR SWING, SYS OPS CHECKED NORMAL.
